# SDR P5CA9700266

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Loose
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FAIRING ABOVE TURBINE EXHAUST CASE LOOSE AND MISSING RIVETS.  REPAIRED PER BOEING SRM 51-30-02.
